L-functions of elliptic curves with complex multiplication, I
Acta Arithmetica, Tome 17 (1970) no. 3, pp. 287-301
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_17_3_287_301,
author = {R. Damerell},
title = {L-functions of elliptic curves with complex multiplication, {I}},
journal = {Acta Arithmetica},
pages = {287--301},
year = {1970},
volume = {17},
number = {3},
doi = {10.4064/aa-17-3-287-301},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-17-3-287-301/}
}
R. Damerell. L-functions of elliptic curves with complex multiplication, I. Acta Arithmetica, Tome 17 (1970) no. 3, pp. 287-301. doi: 10.4064/aa-17-3-287-301
Cité par Sources :